MathSciNet Relay Station
MathSciNet bibliographic data
MR1848704 49J53 (47H05)
Martinez-Legaz, Juan-Enrique; Théra, Michel A convex representation of maximal monotone operators. Special issue for Professor Ky Fan. J. Nonlinear Convex Anal. 2 (2001), no. 2, 243–247.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement